The lisonopril makes me feel severely depressed and lithargic, I can not tollerate the side effects. The combination is not decreasing the blood pressure rate and I have pleaded with my doctor to try a new combination ( he is forcing me to stay on the lisonopril because he thinks I will adjust to the side effects, when in fact I am considering to just stop taking the med. What might be a substitute for the lisonopril that does not have the side effects of tiredness, muscel weakness and depression.
How long have you been on that combination? How long does the dr say it will take you to get acclimated to the drugs? Remember that you're the customer. I would go along with him until I felt he was no longer helping me or if he was being condescending to me. If I tell the dr the meds he's giving me are making me sick and he won't change them I'll be finding a new dr. There are lots of them out there as well as LOTS of medications that could be used instead of what you're taking. I don't see your medical file as I'm sure he has his reasons for this combination. But the fact still remains that it's your body and you're paying the bill. Ultimately what meds you take is YOUR choice when they're causing adverse side effects.
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2009 • 1 answer
Posted 30 Aug 2010 • 1 answer
Posted 4 Jun 2011 • 2 answers
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
Posted 4 Apr 2013 • 2 answers
Posted 27 Aug 2016 • 0 answers